Hello. I have been taking Lamictal 200mg once a day for almost 10 years. I was prescribed the med mainly for anxiety and mood. I had horrible panic attacks when I was younger. I still struggle with anxiety but no major panic attacks for years and years. I do have a lot of problems with memory retrieval, feeling tired, very noticible and annoying tremors, and no creativity. I read that these effects can be lamictal induced as well. I recently ran out and have not taken any for 3 days. I have a refill at the pharmacy but have been reluctant to pick it up. My gut tells me it may be time to stop and see how I do, but then I read some of this stuff about withdrawal online and I get concerned. I can't really afford to see my doctor about it. Would it be out of my system after 3 days or no? I guess if not I could pick up the refill tomorrow and carry on as is, but if it's out of my system I wouldn't mind finding out if it was the source for the symptoms I listed above. It's the only psych med I take. Any input would be great. Thanks!
Melissa, I just saw this post now. I wonder how you are doing?
Whatever you do, do NOT stop lamotrogine suddenly!! To do so can cause that life-threatening rash and other nasty side effects. Lamotrogine must be tapered as slowly as possible, titrated down.
To do otherwise can be very dangerous.
I hope you see this answer and can let me know how you are doing...
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2009 • 3 answers
Posted 30 Aug 2011 • 4 answers
Posted 10 Jul 2014 • 1 answer
Posted 23 Sep 2015 • 2 answers
I was prescribed Lamictal 25mg today for bipolar depression. I already take Zoloft 50mg & Xanax .25?
Posted 9 Aug 2016 • 3 answers